# SDR DALA2024082308411

- Difficulty date: August 22, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 59,201 hours, 42,207 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9527, CRACK ON RH WINDOWS RING PAN ON STA Y=737 UPPER FWD CORNER AND STA Y=889 LOWER FWD CORNER AT CPAX. CORRECTIVE ACTION: RH WINDOWS RING PAN ON STA Y=737 UPPER FWD CORNER AND STA Y=889 LOWER FWD CORNER AT CPAX WERE REPAIRED PER B717-200 SRM 56-20-02-2R REPAIR 1. (LP 0515789)
